MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, BIOCOMPOSITE INTERFERENCE SCREW; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, BIOCOMPOSITE INTERFERENCE SCREW; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, BIOCOMPOSITE INTERFERENCE SCREW
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported during the knee surgery that the tip of the driver had twisted.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
DRIVER, BIOCOMPOSITE INTERFERENCE SCREW
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23295224
Report Number1220246-2025-04592
Device Sequence Number10027610
Product Code LXH
UDI-Device Identifier00888867025707
UDI-Public(01)00888867025707(11)230403(10)47322312
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, BIOCOMPOSITE INTERFERENCE SCREW
Device Catalogue NumberAR-1996CD
Device Lot Number47322312
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown